Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Is chest pain a symptom of heart attack ?

i m 50,female,low bp. my mother,brother are diabitic.i m not sure that i m diabitic.actually i got pain in center of chest or heart some time back. i cnslted dr.he gave me some medicine for heart like isodril... bt i m not taking continuously.today again i fill heart pain and congestion .is this sign of heart attack .now wha to do?pls reply me soon.
Asked On : Sat, 12 Feb 2011
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi
Welcome to Healthcare Magic Forum
Firstly, when you visited your dr, he must have done some blood test, like for blood sugar?
Pain and congestion in chest can be due to many causes, for ex over eating , flatulence (gases), cardiac condition like myocardial infarction etc.
The cause have to be found and treatment to be taken regularly.
Please visit your physician immediately and please be regular with the prescribed medication and then follow up.

Takcare.
Answered: Sat, 12 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor